# SDR ASAA2017041020432

- Difficulty date: April 10, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,336 hours, 11,381 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 01742751
- Condition: Failed
- Location: Boost Pump
- Part time: 89 hours, 30 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  NR 2 MAIN TANK FUEL AFT LOW PRESSURE LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WHEN PUMP STARTED RUNNING QRH. LIGHT EXTINGUISHED BEFORE PUMP TURNED OFF.  ACFT GROUNDED.  REPLACED THE NR 2 AFT FUEL BOOST PUMP IAW AMM 28-22-41-400-801. LEAK AND OPS CHECKED GOOD.
